Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on an arithmetic theorem of Chevalley


Author: H. Bass
Journal: Proc. Amer. Math. Soc. 16 (1965), 875-878
MSC: Primary 12.40; Secondary 10.65
DOI: https://doi.org/10.1090/S0002-9939-1965-0184925-X
MathSciNet review: 0184925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.40, 10.65

Retrieve articles in all journals with MSC: 12.40, 10.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184925-X
Article copyright: © Copyright 1965 American Mathematical Society